MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER DOMELOCK, HUMERAL HEAD, 46-16, R 26.1MM; ANATOMICAL SHOULDER SYSTEM/ANATOMICAL SHOULDER DOMELOCK SYSTEM/ANATOMICAL SHOULD

ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER DOMELOCK, HUMERAL HEAD, 46-16, R 26.1MM; ANATOMICAL SHOULDER SYSTEM/ANATOMICAL SHOULDER DOMELOCK SYSTEM/ANATOMICAL SHOULD
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical product: anatomical shoulder, humeral stem, cemented, 9, 100 mm; item# 0104211093; lot# 2967376.Anatomical shoulder domelock, dome, centric; item# 0104227005; lot# 2853488.Sm hybrid glenoid base 4mm; item# 113952; lot# 553070.The manufacturer did not receive x-rays for review.Other source documents were received and will be reviewed as part of ongoing investigation.The device history records were reviewed and found to be conforming.Additional information has been requested and is currently not available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on left side and started experiencing pain which was treated by arthroscopic arthrolysis surgery.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.Additional information which was received on may 31, 2021.Additional: b5, e1, h2 correction: b4, g3, g6, h10 the manufacturer received other source documents for review.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on left side and started experiencing pain which was treated by arthroscopic arthrolysis surgery.No revision surgery is planned.The event was defined as resolved on (b)(6) 2020.During the follow-up visit, the patient was found to be doing well and has been referred to a physiotherapist.This event is part of a domelock study - id (b)(6) hospital.
 
Event or Problem Description
No change to previously reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Additional: h2, h6, correction: b4, g3, g6, h10.Event description: it was reported that the patient was implanted on (b)(6), 2019 and started experiencing pain which was treated by arthroscopic arthrolysis surgery on (b)(6), 2021.Review of received data: due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.X-rays: x-rays have not been sent to mmi for review as arthroplasty notes are available, product have not been revised, and after intervention for soft tissue the issue has resolved.Surgical report: medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: not enough info for timeline as only 2 page crf provided and one page op note with patient info redacted; however upon review the following info is noted: procedure took place on (b)(6) 2020 by (b)(6).No revision took place.Tsp glenoid intact without wear and is stable with intact labrum and cuff.Subacromial evaluation notes impingement and bursectomy.As no device has been removed, symptoms have resolved after this intervention, this is likely a soft tissue impingement.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: device purpose: all involved devices are intended for treatment.Product compatibility: the product combination was approved by zimmer biomet.Dhr review: review of the device history records identified no relevant deviations or anomalies during manufacturing.Conclusion: it was reported that the patient was implanted on (b)(6), 2019 and started experiencing pain which was treated by arthroscopic arthrolysis surgery on (b)(6), 2021.The quality records show that all specified characteristics have met the specifications valid at the time of production.Therefore, the investigation did not identify a nonconformance or a complaint out of box (coob).Based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
ANATOMICAL SHOULDER DOMELOCK, HUMERAL HEAD, 46-16, R 26.1MM
Common Device Name
ANATOMICAL SHOULDER SYSTEM/ANATOMICAL SHOULDER DOMELOCK SYSTEM/ANATOMICAL SHOULD
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key11839576
Report Number0009613350-2021-00222
Device Sequence Number17301848
Product Code KWS
UDI-Device Identifier00889024480377
UDI-Public00889024480377
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142403
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Model NumberN/A
Device Catalogue Number01.04212.465
Device Lot Number2885133
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer05/31/2021
09/30/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/21/2021
10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REFER H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient Weight60